# SDR IPXA12M76107

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 52,891 hours, 10,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT INBD FLAP UPPER SKIN CRACKED AT XIFH 171.5 APPROX 7.25" FWD OF REAP SPAR PLANE.  REPAIRED SKIN IAW SRM 57-00-01, REPAIR 1, FIG 201. (MAJOR)
